# SDR I5EA2021051300003

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 71,825 hours, 45,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 63182
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-AFT CABIN EMERGENCY LIGHTS INOP.. REMOVED AND REPLACED BATTERY PACK AT STA.753L,M1136 IAW B-737-300 AMM 33-51-51 P/N ON:ABS-2013-1A S/N ON 63182.
